# SDR VTZA95224

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Transd
- Part number: 41SG107150G14
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/PHL - FLT 6455 - DURING CRUISE AT 0650 HRS ON 7-17-95, RETURNED TO IAD DUE TO THE OIL PRESSURE ON THE LEFT ENGINE BEING ERRATIC.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE LT OIL PRESSURE TRANSDUCER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
